# SDR CALA2024052401581

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT WINDOW NO. 3L FORWARD FRAME SECOND SCREW HOLE FROM BOTTOM CRACKED. REF AAR N/R 9884415. ACCOMPLISHED WORK INSTRUCTIONS TO REPAIR L/H SIDE NO.3 WINDOW FRAME PER ESR NO. 2022357-8-7887 AND EC/RA 5611-01348.
